HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

Bucillamine-induced membranous nephropathy with crescent formation in a patient with rheumatoid arthritis: case report and literature review.

Abstract
Bucillamine is a disease-modifying antirheumatic drug that is structurally similar to D-penicillamine. The major renal side effect of bucillamine and D-penicillamine is proteinuria caused by membranous nephropathy (MN). In addition to MN, combined crescent formation has been occasionally reported in D-penicillamine-induced MN, while crescent formation has been rarely reported in bucillamine-treated cases. Here, we describe a 76-year-old female who presented with nephrotic syndrome and rapidly progressive glomerulonephritis. She was receiving bucillamine as initial treatment for recently diagnosed rheumatoid arthritis, and renal biopsy showed MN with crescent formation. To the best of our knowledge, this is the first report of bucillamine-induced MN with crescent formation in the English literature.
AuthorsShun Manabe, Mayuko Banno, Marie Nakano, Teruhiro Fujii, Michio Fujiwara, Yasuhiko Kita, Kosaku Nitta, Michiyasu Hatano
JournalCase reports in nephrology and dialysis (Case Rep Nephrol Dial) 2015 Jan-Apr Vol. 5 Issue 1 Pg. 30-8 ISSN: 2296-9705 [Electronic] Switzerland
PMID25849672 (Publication Type: Journal Article)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: